# SDR FDEA201611174067

- Difficulty date: November 17, 2016
- Submitted: November 17, 2016
- Operation: Air carrier
- Aircraft: N661FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 760
- Aircraft time: 30,203 hours, 16,288 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: A5383221120500
- Condition: Corroded
- Location: Frames 45-50
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CARGO DECK LT SIDE FRAMES 45 TO 50 Y450 OTBD LIP OF CARGO TRACK HAS SLIGHT SCRATCHES.  REMOVED AND REPLACED THE CARGO TRACK IAW SRM 53-15-16 AND SRM 51-40-21. CARGO TRACK FOUND OUT OF LIMITS IAW SRM 53-10-16 PG 105.  MAJOR REPAIR.
